# SDR C2XA07IA049

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 10,632 hours, 8,366 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: M8373110271
- Condition: Shorted
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK FROM THE TERMINAL THE CREW REPORTED THAT THE BAG SMOKE WARNING ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTION TEST SWITCH, OPERATIONALLY TESTED THE SYSTEM AND CLEARED THE DISCREPANCY.
